# SDR GLBA20110428F

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 31,745 hours, 40,761 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Damaged
- Location: Stabilon
- Component: Stabilon
- Component part number: 11462002452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MX REPORT THAT DURING REFUELING, THE FUEL TRUCK STRUCK THE RT STABILON, THE RT STABILON WAS REPLACED ON 192GL.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-55-007. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
